Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On global solutions for partial differential equations of first order

Author: Peter Dombrowski
Journal: Bull. Amer. Math. Soc. 67 (1961), 202-205
MathSciNet review: 0132309
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Breuer, Jacobische Differentialgeometrie und Systeme partieller Differential-gleichungen erster Ordnung, Bonn. Math. Schr. no. 7 (1958). MR 99501
  • 2. E. Cartan, Les systèmes différentielles extérieurs et leurs applications géométriques, Paris, Hermann, 1945. MR 16174
  • 3. E. Kamke, Differentialgleichungen reeller Funktionen, Leipzig, 1930, p. 317.
  • 4. A. Mayer, Math. Ann. vol. 9 (1876) p. 370.

Additional Information


American Mathematical Society